Show simple item record

dc.contributor.authorFerrer Llop, Josep
dc.contributor.authorPeña Carrera, Marta
dc.contributor.authorSusín Sánchez, Antonio
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2015-02-05T10:53:33Z
dc.date.available2015-02-05T10:53:33Z
dc.date.created2014-01-01
dc.date.issued2014-01-01
dc.identifier.citationFerrer, J.; Peña, M.; Susin, A. Structural stability of planar bimodal linear systems. "Mathematical problems in engineering", 01 Gener 2014, vol. 2014, p. 1-8.
dc.identifier.issn1024-123X
dc.identifier.urihttp://hdl.handle.net/2117/26226
dc.description.abstractStructural stability ensures that the qualitative behavior of a system is preserved under small perturbations. We study it for planar bimodal linear dynamical systems, that is, systems consisting of two linear dynamics acting on each side of a given hyperplane and assuming continuity along the separating hyperplane. We describe which one of these systems is structurally stable when (real) spiral does not appear and when it does we give necessary and sufficient conditions concerning finite periodic orbits and saddle connections. In particular, we study the finite periodic orbits and the homoclinic orbits in the saddle/spiral case.
dc.format.extent8 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshLinear systems
dc.subject.otherVECTOR-FIELDS
dc.titleStructural stability of planar bimodal linear systems
dc.typeArticle
dc.subject.lemacSistemes lineals
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.contributor.groupUniversitat Politècnica de Catalunya. MOVING - Grup de Recerca en Modelatge, Interacció i Visualització en Realitat Virtual
dc.identifier.doi10.1155/2014/892948
dc.relation.publisherversionhttp://www.hindawi.com/journals/mpe/2014/892948/
dc.rights.accessOpen Access
local.identifier.drac15412975
dc.description.versionPostprint (published version)
local.citation.authorFerrer, J.; Peña, M.; Susin, A.
local.citation.publicationNameMathematical problems in engineering
local.citation.volume2014
local.citation.startingPage1
local.citation.endingPage8


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain